# SDR ASAA11510618

- Difficulty date: November 6, 2011
- Submitted: November 7, 2011
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 14,357 hours, 4,642 cycles
- System (JASC): 2430 · DC Generating System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Electrical Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ELECTRIC LIGHT ILLUMINATED AFTER ENGINE START.  PER BITE PROCEDURE ELEC LIGHT MESSAGE 24 31 TASK 801 FOUND SPCU TO BE INOP.  ACCOMP FAULT ISOLATION OF SPCU PER FIM TASK 24 34 00 810 802 BY CYCLING C/B`S SPCU NORMAL & SPCU STANDBY.  REACCOMP BITE PROCEDURE & ELEC LIGHT CLEARED.  GROUND VERIFICATION SUCCESSFUL.  OKAY FOR CONTINUED SERVICE.
